Take 3 minutes to write a review of Erowid
My Leg is Changing Color
Lisdexamphetamine (Vyvanse), Alcohol & Caffeine
by HappyRabbit
Citation:   HappyRabbit. "My Leg is Changing Color: An Experience with Lisdexamphetamine (Vyvanse), Alcohol & Caffeine (ID 72400)". Erowid.org. Jun 18, 2009. erowid.org/exp/72400

 
DOSE: T+ 0:00 70 mg oral Amphetamines (capsule)
  T+ 5:00 70 mg oral Amphetamines (capsule)
  T+ 5:00 12 glasses oral Alcohol (liquid)
  T+ 10:00 70 mg oral Amphetamines (capsule)
  T+ 10:30 1 glass oral Caffeine (liquid)

BODY WEIGHT: 140 lb


I'm 21, have horrible ADD; but no other health concerns. I'm almost always happy & content with my life, I'm emotionally stable, employed and typically stress free. To sum it up I enjoy my life and use drugs to see crazy stuff, preferably in my apartment because the setting is so basic and mundane. I am also in my last year of undergrad, and have been using Adderall for twelve years. Last year I was switched to Vyvanse because it lasts longer and apparently has no potential for abuse, which is complete crap. The largest difference is that you cannot *dome* vyvanse, I have tried it and it burns like hell then does nothing since it requires a protein in your intestines to activate, or so I was told.

Anywho, for the trip. One of my buddies stopped by after class around six and we each popped a 70 mg vyvanse. I took a swig of orange juice, put the capsule in my mouth and crushed it open, then swallowed the capsule and powder. My friend did the same and in about twenty minutes we began to feel the effects of the amphetamines. Myself, I reached the point where adderall had no noticeable effect on me, and my friend has only done it twice before, each time he took a smaller dose throughout the night then this initial, so we had a vastly different tolerance.

First, I felt a burst of energy in my chest, I would say that it was mainly focused in my liver, but steadily rose up my spine throughout the next hour. My eyes were wide open, my brain was moving so fast that I was counting milliseconds between each tick of the clock. This may sound unpleasant, but it is the same as coke without the numbness, crash & burn, inability to get a woody, or the short fifteen minute high.

After another five hours we left a small party at an apartment and headed back to my home. We then proceeded to pop another 70mg each since my friend planned on staying up all of the next day (tues) and through his shift tommorrow (weds). After swallowing the pills, we opened up a case of beer and housed it around five in the morning. During that time, I did not feel the slightest bit drunk after twelve beers, so we lifted some weights, ran a few miles, and completely cleaned my apartment for the next two hours. The feeling that I felt from the 2nd vyvanse, however, was about ten times stronger than what I felt from the first 70mg. I could not stop talking, time passed as if an hour was a second, I had huge blanks in my memory, I pissed every five to ten minutes, and was talking about the most random bullshit that I could think of at the time.

Afterwards, six o clock rolled around and we thought the effects of the second pill we took earlier in the night faded, so of course we popped another one which was one of the worst ideas I have ever had. I was dehydrated from drinking, all the water that I drank throughout the night was instantly coming out the other end, and I had horrible nutter butter for a good three hours in 60 degrees. At this point I took a shower, picked up an energy drink to sip on, went to class and parted ways with my friend who went to work.

From 6am-8am I was completely restless, my entire body was numb from my waist down, time was at a standstill, and all I wanted to do was go out and work out some more. But no, I have to take a quiz and right in the middle of it was when I experienced my first ever psychosis moment from amphetamines. It was crazy. As I was about halfway through the quiz I could no longer think clearly and could not focus my eyes on the text. When I lifted my head and looked around the room I noticed that my vision was completely flanged - all I saw was a circle of darkness around the outter field of my vision that slowly enveloped about half of my outter field of sight, and then inversed itself. Now instead of being unable to see out of the corner of my eyes, I could not see what I was looking directly at.

Sounds fun huh? It would have been if I knew that this episode was coming on - but I was completely stunned by it, I've done 400mg of adderall before a couple of times and this experience on 210mg of vyvanse was much more intense - so much that I completely freaked out for the first time ever in my life - it was worse than acid by far. Now that I can't see a thing, I begin to panic and start breathing as like I was running a marathon - my face felt flushed and I was huffing and puffing as hard as I could but it did not do a thing. Again, my panic continues to just blow out of proportion and I become completely unaware or where I was. I felt utterly confused and was convinced that I shit my pants. Luckily I just had a wedgie and was sweating my nuts off in class.

Now that I think I shit my pants, I suddently smelt the world's most rancid pile of crap I have ever whiffed - millions worse than a ferrets. Eventually, I calm down and realize that no one is paying attention to me (if they could smell this then they would) because of the quiz and I relax enough that I can see again and my sweating subsides. Just when I think its over, the NoS energy drink I was sipping on my way to class hit me with round two as I began to answer the next quiz question after my freakout.

This time, I would have sworn I had a full blown panic attack. My heart was pounding at easily 200 something (my resting is 53) I suddenly could not understand where sounds were coming from or what was making them. The girl next to me, who was most likely making scratching noises with her pencil, sounded like a god damn cow mooing. My vision became flanged again, only this time I could not see anything - it was as if I was blinded by alternating darkness and light then I suddenly became very feint and felt like I was going to pass out.

Since I just went through this, I calmed myself down by thinking it was nothing to be concerned about and tried thinking about anything other than where I was or what was happening; but my mind wandered and I was on the verge of feignting for what felt like an eternity. When my senses came back I felt confused, everything felt like a dream and I felt as though I couldn't interact with anything - not even to say 'I think I'm dead'. My face froze on the clock and after about five minutes (Or so I think because the clock still said it was almost nine) I regained control and again tried to resume my test.

This time when I looked down at the test it wasn't a freaking quiz anymore, I was looking at my hand and there was no quiz anywhere near me. I was in an empty room with inaudible whispering and cloaked figures that I could not make out. However, there was my hand that was unusually bright and I was fascinated by it for just a moment when I noticed my leg. As I looked down at my jeans it felt as though my leg wrapped around the entire world - I thought it was millions of pounds and had no end to it. But for some reason my dark blue blue jeans... were green?

At this point I completely flipped out, stumbled up to the teacher in a zombie like daze and mumbled something to her which led to her collecting the quizzes and sending the class outside for a bathroom break (four hour class, thirteen people, it wasn't uncommon). I don't much remember the conversation I had with her other than I could not look up from my leg that kept shifting colors and everything she said was just inaudible. I managed to ramble something along the lines of 'What the hell is going on? I'm going to the hospital'. My friend who took the vyvanse with me the night before left his work and picked me up, then took me back to my apartment.

All the while I was in another world of emptiness, devoid of everything but my extremely screwed up vision. Once I got home, I managed to make a sandwich (I hadn't eatten in about two days at this point, super slow metabolism) and drank a pitcher of water about the size of a half gallon - it required a lot of work on my friends part because I don't really know anything about this other than what he told me. Afterwards I felt great, the crazy world of no boundaries disappeared and I came out of a state that seemed like a dungeon for the unassuming.

After this trip I learned that caffeine and alcohol induce the psychosis. Apparently it helps to read the labels on medicine that describe how this drug interacts with others. One final note. For nearly thirteen years I've been on stimulants and can soundly state that I have none of the side effects. When I took Adderral my usual dosage was 80mg in the morning, at lunch, and at night. I don't have suicidal thoughts, I don't have eating or sleeping issues, or any of the other listed side effects listed from this medication. And yes, I have gone for 49 days with no adderall after heavy use, and all I feel is a little less energetic. Too little to notice. Then again, I suppose drugs are different for everyone and I'm just special.

Exp Year: 2007ExpID: 72400
Gender: Not Specified 
Age at time of experience: Not Given 
Published: Jun 18, 2009Views: 34,382
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults